Search Results

There are 22188 results for: content related to: A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

  1. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  2. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  3. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  4. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Version of Record online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  5. Acyclic Chromatic Indices of Planar Graphs with Girth At Least 4

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 386–399, Qiaojun Shu, Weifan Wang and Yiqiao Wang

    Version of Record online : 11 JUL 2012, DOI: 10.1002/jgt.21683

  6. Minimum Vertex Degree Threshold for C43-tiling*

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 300–317, Jie Han and Yi Zhao

    Version of Record online : 12 NOV 2014, DOI: 10.1002/jgt.21833

  7. Perfect Matchings Avoiding Several Independent Edges in a Star-Free Graph

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 33–44, Yoshimi Egawa and Michitaka Furuya

    Version of Record online : 18 MAY 2015, DOI: 10.1002/jgt.21883

  8. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Version of Record online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  9. Splitting Planar Graphs of Girth 6 into Two Linear Forests with Short Paths

    Journal of Graph Theory

    Maria Axenovich, Torsten Ueckerdt and Pascal Weiner

    Version of Record online : 7 OCT 2016, DOI: 10.1002/jgt.22093

  10. Orientable Hamilton Cycle Embeddings of Complete Tripartite Graphs II: Voltage Graph Constructions and Applications

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 219–236, M. N. Ellingham and Justin Z. Schroeder

    Version of Record online : 21 JAN 2014, DOI: 10.1002/jgt.21783

  11. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  12. On Triangle-Free Graphs That Do Not Contain a Subdivision of the Complete Graph on Four Vertices as an Induced Subgraph

    Journal of Graph Theory

    Volume 84, Issue 3, March 2017, Pages: 233–248, Nicolas Trotignon and Kristina Vušković

    Version of Record online : 20 JAN 2016, DOI: 10.1002/jgt.22023

  13. On s-Hamiltonian Line Graphs

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 344–358, Hong-Jian Lai and Yehong Shao

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21713

  14. Nowhere-Zero Flows on Signed Complete and Complete Bipartite Graphs

    Journal of Graph Theory

    Volume 78, Issue 2, January 2015, Pages: 108–130, Edita Máčajová and Edita Rollová

    Version of Record online : 21 MAR 2014, DOI: 10.1002/jgt.21793

  15. Parity Linkage and the Erdős–Pósa Property of Odd Cycles through Prescribed Vertices in Highly Connected Graphs

    Journal of Graph Theory

    Felix Joos

    Version of Record online : 20 FEB 2017, DOI: 10.1002/jgt.22103

  16. Saturation Numbers in Tripartite Graphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 428–442, Eric Sullivan and Paul S. Wenger

    Version of Record online : 28 MAR 2016, DOI: 10.1002/jgt.22033

  17. On a Poset of Trees II

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 81–103, Péter Csikvári

    Version of Record online : 17 AUG 2012, DOI: 10.1002/jgt.21693

  18. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  19. Ramsey Number of a Connected Triangle Matching

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 109–119, András Gyárfás and Gábor N. Sárközy

    Version of Record online : 20 AUG 2015, DOI: 10.1002/jgt.21913

  20. The Fano Plane and the Strong Independence Ratio in Hypergraphs of Maximum Degree 3

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 196–208, Michael A. Henning and Christian Löwenstein

    Version of Record online : 9 OCT 2015, DOI: 10.1002/jgt.21993